en
Scientific article
English

Old and new formulas for the Hopf-Stiefel and related functions

Published inExpositiones mathematicae, vol. 23, no. 2, p. 127-145
Publication date2005
Abstract

We give a list of the various formulas describing the Hopf–Stiefel function and provide direct, arithmetical proofs of their equivalence.

Keywords
  • Hopf–Stiefel function
  • Sums of squares
  • Sumsets
Citation (ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Old and new formulas for the Hopf-Stiefel and related functions. In: Expositiones mathematicae, 2005, vol. 23, n° 2, p. 127–145. doi: 10.1016/j.exmath.2005.01.005
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0723-0869
460views
0downloads

Technical informations

Creation10/20/2010 9:23:00 AM
First validation10/20/2010 9:23:00 AM
Update time03/14/2023 4:07:52 PM
Status update03/14/2023 4:07:52 PM
Last indexation01/15/2024 9:44:29 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack